Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the Relation Between Gröbner and Pommaret Bases
Author(s) Daniel Mall
TypeArticle in Journal
AbstractAbstract The reduced Pommaret basis and the reduced Gröbner basis of an ideal I with respect to a fixed admissible term order differ in general. A necessary and sufficient criterion for the coincidence of these bases is given.
KeywordsPommaret bases, Gröbner bases, Stable ideals, Borel ideals
Length7
ISSN0938-1279
File
URL dx.doi.org/10.1007/s002000050097
LanguageEnglish
JournalApplicable Algebra in Engineering, Communication and Computing
Volume9
Number2
Pages117-123
PublisherSpringer-Verlag GmbH
Year1998
MonthJuly
Translation No
Refereed No
Organization ETH Zürich
Webmaster